# SDR DHL2005781505

- Difficulty date: February 11, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, NR 3 SLAT SKIN AT TRACK ATTACH POINT CRACKED.  MAKE 2 EA STOP DRILLS WITH .25 DIA DRILL AT NR 3 SLAT SKIN AT I/B TRACK IAW B727 SRM 57-5-3 FIG 1.  ACCOMPLISHED 727 HFEC INSPECTION 51-00-00 FIG 4, CRACK CONTAINMENT CONFIRMED.  FAB REPAIR DOUBLER MAT'L USING 2024-T3 .080 PO 9001502 DIM 5.25 X 6.5 IAW B727 SRM 57-50-3 FIG 1 SHEET 2 AND 57-50-2 FIG 2 SHEET 1.  TREATED, ALODINED AND PRIMED IAW B727 SRM 51-10-2, INSTALLED REPAIR DOUBLER AT NR 3 SLAT AT I/B SIDE IAW B727 SRM 51-30-2.
